Cryptographers' World
 

R. Balasubramanian


Author's Web Page Link

1 paper in database with 132 citations 

H-number: 1

Journal Papers

[Sort papers chronologically] [Sort papers by citations count]

 
1. R. Balasubramanian,  Neal Koblitz,  The Improbability That an Elliptic Curve Has Subexponential Discrete Log Problem under the Menezes - Okamoto - Vanstone Algorithm, Journal of Cryptology, Volume 11(2), pp. 141 - 145, Springer, 1998.

[Cited 132 times Red StarRed Star]

Conference Papers

[Sort papers chronologically] [Sort papers by citations count]



Database status:
3755 authors,
5428 conference papers from 177 conference proceedings,
559 journal papers from 8 journals
Highly Cited...